Search Results

You are looking at 1 - 3 of 3 items for :

  • "Bonferroni inequalities" x
  • Refine by Access: All Content x
Clear All

We obtain new lower and upper bounds for probabilities of unions of events. These bounds are sharp. They are stronger than earlier ones. General bounds may be applied in arbitrary measurable spaces. We have improved the method that has been introduced in previous papers. We derive new generalizations of the first and second parts of the Borel-Cantelli lemma.

Open access

Prékopa A. Boole-Bonferroni inequalities and linear programming, Operations Research , Vol. 36, No. 1, 1988, pp. 145–162. Prékopa A

Restricted access
Journal of Psychedelic Studies
Authors:
Cody Sykes Gilbert
,
Mitch Earleywine
,
Maha N. Mian
, and
Brianna R. Altman

procedure based on a modified Bonferroni inequality . Biometrika , 77 , 663 – 665 . Romeo , B. , Karila , L. , Martelli , C. , & Benyamina , A. ( 2020 ). Efficacy of psychedelic treatments on depressive symptoms: A meta-analysis . Journal of

Open access